MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.
 
Event or Problem Description
During shift check, customer reported that the autopulse platform (serial #(b)(4)) displayed a user advisory - "(ua) 41" (patient temperature sensor failure) error message and cracked black cover.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint of user advisory - ua41 (patient temperature sensor failure) error message on the autopulse platform (serial #(b)(6)) was not confirmed during functional test but confirmed during archive data review.Initial functional testing passed without any fault error.The returned autopulse platform performed as intended.Related to the reported complaint, a cracked front enclosure and unrelated to the reported complaint, damaged load plate cover were observed on the returned autopulse platform during visual inspection.These types of physical damages was likely attributed to wear and tear and/or mishandling.The front enclosure and load plate cover were replaced.Also, stiff manual rotation of drive shaft due to a sticky clutch was observed.The sticky clutch was likely attributed to wear and tear.Deburring was performed to remedy the sticky clutch.The autopulse platform was manufactured in september 2013 and it is nearly 7 years old, well past beyond its expected serviceable life of 5 years.During archive data review, no ua41 was recorded.Thus, not confirming the reported complaint.As a precaution, the temperature sensor was replaced.After parts replacements, the autopulse was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test battery until discharged without any fault or error.Load cell characterization test passed.The autopulse platform passed all the functional tests.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key9914435
Report Number3010617000-2020-00336
Device Sequence Number16850979
Product Code DRM
UDI-Device Identifier00849111000598
UDI-Public00849111000598
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2020
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1